# SDR HNAA2024103001040

- Difficulty date: September 27, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 42,467 hours, 38,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Profile
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E058190 PAX DOOR LWR AFT PROFILES HAS CORROSION AROUND NUTPLATES HOLES.  REPAIRED IAW EMB 145 SRM 52-10-04 STEP 3 FIGURE 201 SHEET 3 AND PIEDMONT EO1-52-24-0623.
